# SDR USAA119803

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927TS
- Make and model: Boeing 727227
- Aircraft serial: 20837
- Engine: Pwa JT8D7B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 243600
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 6480 - DCA-LGA - ON TAKEOFF ROLL AT ABOUT 15 KIAS NR 3 ENGINE FAILED AT APPROX 85 PERCENT.  NO COMPRESSOR STALL OR OTHER STRANGE NOISE REPORTED.  TAKEOFF ABORTED.  REPLACED NR 3 ENGINE DRIVEN FUEL PUMP PER PWA MM 73-11-1.  ENGINE RUNUP CHECKS OK.  (M)
